# SDR DALA2022120807912

- Difficulty date: December 6, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 72,100 hours, 27,168 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R2 CABIN DOOR SLIDE LIGHT STAYING ON.  CONFIRMED GIRT BAR DISENGAGED AND ENGAGES CORRECTLY. FOUND DEBRIS ON FWD GIRT BAR SENSOR. CLEARED DEBRIS AND DOOR SLIDE ENGAGE AND DISENGAGE OPS FOR R2 GOOD. REF B757 AMM 52-11. SLIDE LIGHT OPS NORMAL.
